# SDR R61A201505290357

- Difficulty date: May 29, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 21,189 hours, 16,709 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, APU FIRE WALL PANEL 351BZ IS CRACKED LOWER UPPER BENDS.   MAINTENANCE CUT OUT DAMAGE IAW SRM 53-31-21, REV 28.
